# SDR NACA2023020800001

- Difficulty date: February 8, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,470 hours, 18,354 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP EICAS MESSAGE APPEARED IN FLIGHT. PERFORMED CABIN ZONE TEMP CONTROLLER BITE TEST, NO FAULT PRESENT IAW FIM 21-61 FAULT TREE 803
